MathSciNet Relay Station
MathSciNet bibliographic data
MR2925798 22E50 (11E08 11F67 11F70)
Hakim, Jeffrey; Lansky, Joshua Distinguished tame supercuspidal representations and odd orthogonal periods. Represent. Theory 16 (2012), 276–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement